# SDR DHL2007742057

- Difficulty date: December 13, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990-970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, AFT PIT BETWEEN BS 990 TO BS 970 STRINGER 29L.  REMOVED CORROSION AFT PIT BETWEEN BS 990 TO BS 970 STRINGER 29L IAW B-727 SRM 51-10-6.  FOUND CORROSION OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1 AND 53-10-2 FIGURE 5.  FABRICATED REPAIR PARTS IAW ED NR EDAE59-3 REV A.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR IAW B-727 SRM 51-30-2 AND ED NR EDAE59-3 REV A.  REPAIR PARTS, FILLER FROM 7075-T6, 0.032" BY 24" BY 1" PO NR 9005482, DOUBLER FROM 7075-0 0.050" BY 22" BY 7.5" PO NR 722966 AND TRIPLER FROM 7075-T6 0.050" BY 22: BY 1.25" PO NR 9004940.
